Random branching processes with interaction of particles
Doklady Akademii Nauk, Tome 264 (1982) no. 2, pp. 306-308
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1982_264_2_a11,
author = {B. A. Sevast'yanov and A. V. Kalinkin},
title = {Random branching processes with interaction of particles},
journal = {Doklady Akademii Nauk},
pages = {306--308},
year = {1982},
volume = {264},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1982_264_2_a11/}
}
B. A. Sevast'yanov; A. V. Kalinkin. Random branching processes with interaction of particles. Doklady Akademii Nauk, Tome 264 (1982) no. 2, pp. 306-308. http://geodesic.mathdoc.fr/item/DAN_1982_264_2_a11/